Does Zoloft cause Dilated Pupils?

Last Update May 7, 2016
Dilated Pupils is a known side effect of Zoloft
Disclaimer
#168 in Zoloft discussions - 94 posts discuss Dilated Pupils with Zoloft. Dilated Pupils is #168 concern in Zoloft discussions.
About Zoloft
Zoloft (generic name: sertraline) is part of a large family of antidepressants known as SSRI’s (selective serotonin reuptake inhibitors) which increase serotonin in the brain. It i...
Read more
Satisfaction Score
?
3.4
5 1 376819
Moderately Satisfied
based on 376,819 conversations around the web
Back to all concerns

Does Zoloft cause Dilated Pupils?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 94 discussions
Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...